# SDR CA150202004

- Difficulty date: January 29, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Case
- Condition: Leaking
- Location: Engine Oil
- Part time: 112 hours
- Stage of operation: NR
- How discovered: B
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) HIGH OIL CONSUMPTION NOTED ON NR 1 ENGINE ONLY. DURING BORESCOPE FOUND TRACES OF OIL LEAK AT TURBINE SUPPORT CASE BY THE 6 AND 6.5 BEARING OIL SCAVENGE TRANSFER TUBE AREA. NR 1 ENGINE REPLACED, OPERATIONAL CHECKS AND LEAK CHECK CARRIED OUT. CHECKED SERVICEABLE.
